# SDR SIMA20170226004

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 42,253 hours, 37,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AFT SIDE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
